RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 4, Pages 494–502 (Mi jsfu578)  

This article is cited in 1 scientific paper (total in 1 paper)

Weight $q$-multiplicities for representations of $\mathfrak{sp}_4(\mathbb{C})$

Pamela E. Harris, Edward L. Lauber

Williams College, Williamstown, MA 01267, USA

Abstract: In this paper we present a closed formula for the values of the $q$-analog of Kostant's partition function for the Lie algebra $\mathfrak{sp}_4(\mathbb{C})$ and use this result to give a simple formula for the $q$-multiplicity of a weight in the representations of the Lie algebra $\mathfrak{sp}_4(\mathbb{C})$. This generalizes the 2012 work of Refaghat and Shahryari that presented a closed formula for weight multiplicities in representations of the Lie algebra $\mathfrak{sp}_4(\mathbb{C})$.

Keywords: Sympletic Lie algebra, Kostant partition functions, $q$-analog of Kostant partition function, weight multiplicity, weight $q$-multiplicity.

DOI: https://doi.org/{}{}{}

Full text: PDF file (121 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 18.01.2017
Received in revised form: 03.04.2017
Accepted: 20.08.2017
Language:

Citation: Pamela E. Harris, Edward L. Lauber, “Weight $q$-multiplicities for representations of $\mathfrak{sp}_4(\mathbb{C})$”, J. Sib. Fed. Univ. Math. Phys., 10:4 (2017), 494–502

Citation in format AMSBIB
\Bibitem{HarLau17}
\by Pamela~E.~Harris, Edward~L.~Lauber
\paper Weight $q$-multiplicities for representations of $\mathfrak{sp}_4(\mathbb{C})$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 4
\pages 494--502
\mathnet{http://mi.mathnet.ru/jsfu578}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu578
  • http://mi.mathnet.ru/eng/jsfu/v10/i4/p494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Harris, M. Rahmoeller, L. Schneider, A. Simpson, “When Is the Q-multiplicity of a Weight a Power of Q?”, Electron. J. Comb., 26:4 (2019), P4.17  mathscinet  zmath  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:122
    Full text:59
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021